Skip to Main content Skip to Navigation
Journal articles

LMI-Based Exponential Estimates for Time-Delay Nonlinear Descriptor Systems ⁎ ⁎This work has been supported by the postdoctoral fellowship for CVU 366627, the ITSON Projects PROFAPI CA-18 2017-0088 and 2018-1062, and PFCE 2016-17. Juan Carlos Arceo was student at ITSON under CONACYT scholarship 415714 during the realization of this work.

Abstract : This paper presents novel results on exponential estimates for time-delay nonlinear descriptor systems with nonsingular left-hand side. By means of a Lyapunov-Krasovskii functional and an exact convex representation of the system, conditions in the form of linear matrix inequalities are found that guarantee exponential bounds of solutions. Illustrative examples are provided that show the effectiveness of the proposed solutions
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03671715
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Wednesday, May 18, 2022 - 4:28:50 PM
Last modification on : Thursday, May 19, 2022 - 3:42:31 AM

Links full text

Identifiers

Collections

Citation

Juan Carlos Arceo Luzanilla, Raúl Villafuerte, Víctor Estrada Manzo, Miguel Bernal. LMI-Based Exponential Estimates for Time-Delay Nonlinear Descriptor Systems ⁎ ⁎This work has been supported by the postdoctoral fellowship for CVU 366627, the ITSON Projects PROFAPI CA-18 2017-0088 and 2018-1062, and PFCE 2016-17. Juan Carlos Arceo was student at ITSON under CONACYT scholarship 415714 during the realization of this work.. IFAC-PapersOnLine, Elsevier, 2018, 51 (10), pp.139-144. ⟨10.1016/j.ifacol.2018.06.251⟩. ⟨hal-03671715⟩

Share

Metrics

Record views

17